pediatrician-icon
Overdose of medicine
Doctor, my son took 120 mg paracetamol 10 ml, n Mefenamic acid 100mg 5 ml. All at a time. Is there any concern,should I take him to paediatric? Pleased lemme know.
64 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Poonam M Sambhaji
Pediatrician 12 yrs exp North Goa

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, if your child's weight is 14-16 kg , as expected for a 4 year old then do not worry. He is safe, but it is advisable to be seen by your pediatrician. And to avoid future mishap please keep medicine away from kids. Happy parenting.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.